# SDR 95ZZZX6498

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313LF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- System (JASC): 6210 · Main Rotor Blades
- Part: Bracket
- Part number: 1178016602
- Condition: Defective
- Location: Vib Absorber
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIBRATION ABSORBER WASHER UNDER BOLT HEAD DOES NOT LAY FLAT ON MOUNT FLANGE AT LEADING END OF BRACKET.
